# SDR JR2R20250819669

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 20,055 hours, 12,036 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062232002
- Condition: Cracked
- Location: Zone 300
- Part time: 20,055 hours, 12,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER TIP CAP, END RIB IS CRACKED IN RADIUS.  REPLACED
